Let
Révisé le :
Accepté le :
Publié le :
Mots-clés : canonical solution,
Yuan Zhang 1

@article{CRMATH_2024__362_G2_171_0, author = {Yuan Zhang}, title = {Sobolev regularity of the canonical solutions to $\bar{\partial }$ on product domains}, journal = {Comptes Rendus. Math\'ematique}, pages = {171--176}, publisher = {Acad\'emie des sciences, Paris}, volume = {362}, year = {2024}, doi = {10.5802/crmath.561}, language = {en}, }
Yuan Zhang. Sobolev regularity of the canonical solutions to $\bar{\partial }$ on product domains. Comptes Rendus. Mathématique, Volume 362 (2024), pp. 171-176. doi : 10.5802/crmath.561. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.561/
[1] The Cauchy transform, potential theory and conformal mapping, Chapman & Hall/CRC, 2016
[2] The Cauchy–Riemann equations on product domains, Math. Ann., Volume 349 (2011) no. 4, pp. 977-998 | DOI | MR | Zbl
[3]
[4] The
[5] Product domains, multi-Cauchy transforms, and the
[6] Sharp pointwise and uniform estimates for
[7] Uniform estimates for the canonical solution to the
[8] Sobolev mapping of some holomorphic projections, J. Geom. Anal., Volume 30 (2020) no. 2, pp. 1293-1311 | DOI | MR | Zbl
[9] Partial differential equations, Graduate Studies in Mathematics, 19, American Mathematical Society, 2010, xxii+749 pages | Zbl
[10] The inhomogeneous Dirichlet problem in Lipschitz domains, J. Funct. Anal., Volume 130 (1995) no. 1, pp. 161-219 | DOI | MR | Zbl
[11] On the canonical solution of
[12] On the projection of
[13] Szegö and Bergman projections on non-smooth planar domains, J. Geom. Anal., Volume 14 (2004) no. 1, pp. 63-86 | DOI | Zbl
[14] The Bergman projection in
[15] Solving the Kerzman’s problem on the sup-norm estimate for
[16] Mapping properties of the Bergman projection on convex domains of finite type, Duke Math. J., Volume 73 (1994) no. 1, pp. 177-199 | MR | Zbl
[17] Estimates for the Bergman and Szegö kernels in
[18] Optimal Sobolev regularity of
[19] Weighted Sobolev estimates of the truncated Beurling operator (2022) | arXiv
[20] Estimates for the Bergman and Szegö projections on strongly pseudoconvex domains, Duke Math. J., Volume 44 (1977), pp. 695-704 | Zbl
[21] Sobolev regularity of the Beurling transform on planar domains, Volume 61 (2017) no. 2, pp. 291-336 | MR | Zbl
[22] Uniform estimates of the Cauchy-Riemann equations on product domains (2022) | arXiv
[23] Weighted Sobolev estimates of
[24] A survey of the
[25] Optimal
Cité par Sources :
Commentaires - Politique